Hi.I am in dying need of a gynecologist,actually exactly a year back i had taken contraceptive pill and it was just once in my whole life and after that month my periods become shorter and just last for 2 days. I usually had a good menstrual cycle lasting atleast for 5 days and now it is just 2 days. Someone told me to consult a gynecologist as i have a serious problem, please please i am in dying need of a reply.....tell me if i should visit a gynecologist and moreover how to answer if she ask about any contraceptive pill in front of my parents....PLEASE Every reply will be appreciated. Thank you in advance..
Like the answers? Chat privately with the doctor of your choice
scanty periods has many possible causes...it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Hi Practo user, you r having shorter periods, is it very scanty also? If it is a normal cycle of 2 days then its fine. With one cycle of conception mostly it does not happen. If you gained wt in short interval, hypothyroidism or any prolactin hormone prob may be any other hormonal imbalance also.check out all these or meet one gynaecologist.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.